# SDR SWAA2014091531960

- Difficulty date: August 24, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 63,101 hours, 51,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME LOWER FLANGE CORRODED AT BS 747, BETWEEN STRINGER 26R TO 27R.  REPAIRED FRAME IAW SRM.
